# SDR AALA20151208011

- Difficulty date: December 8, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 44,978 hours, 21,682 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER TANK FUEL PRESS LOW LIGHT ILLUMINATED DURING CLIMB OUT.  PERFORMED QRH PROCEDURE.  5500 LBS OF FUEL TRAPPED IN CTR TANK.  THE FLIGHT DIVERTED WITHOUT FURTHER INCIDENT.  NO EMER WAS DECLARED.  THE ACFT WAS NOT GNDED, NO FAULTS WERE FOUND.  CTR TANK FUEL BOOST PUMP WAS PLACED ON MEL DEFERRAL.  NO FAULTS WERE FOUND, AS A PRECAUTION, REPLACED BOTH CTR TANK UFI`S & BOTH CTR TANK RAMS IAW AMM 28-20-28.
